New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dyemondgirl
New Member


Date Joined Jun 2008
Total Posts : 14
   Posted 6/10/2008 3:02 PM (GMT -7)   
Anyone with information on Lexapro - will be appreciated.  I'm on 10 mg. for depression and anxiety.  I would like to know (in detail if you can) your side effects.  Thanks

Dmndp
New Member


Date Joined Jun 2008
Total Posts : 1
   Posted 6/10/2008 8:13 PM (GMT -7)   
HI dyemondgirl!

I can HONESTLY say I was on lexapro and i ABSOULTLEY HATED IT!!!!!!!!!! i got extremely bad bruises all over my body! and it made me feel like i wanted to kill myself and other people.. i dont know why though! they still wanted me to take it but i couldnt deal with it anymore and took myself off of it! it may be different for you witch i hope it works for you but i wouldnt recommend it to ANYONE!

Good Luck hun keep us updated!

nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 6/10/2008 9:10 PM (GMT -7)   

I haven't been on Lexapro (one of the few I haven't!).  I'm sure some others will be along soon to post with some advice.  If you take the dose reccomended by your doc, you shouldn't have too much of a reaction on that dose.  Goodluck.

Dmndp, I'm really sorry you had such a bad reaction to the lexapro, it sounds like coming off it was the best thing for you! Do you take any other meds instead or did this put you off?


Co-moderator Anxiety/Panic
Panic Attack Survivor
Weekend Warrior Princess
 


Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 6/11/2008 6:06 AM (GMT -7)   

Hello

I have been on Lexapro for about 9 weeks now.  I have no adverse side effects at all.  I take 10 mg once a day.  I don't know how well it is dealing with the depression part of my bipolar disorder and I don't know if it's helping my anxiety because I also take Lamictal and Zyprexa.  My anxiety is under control but don't know if that is because of the Lexapro.  I still feel somewhat depressed on the Lexapro but without it, the depression might be even worse.

Krista

 

 


Georgie Girl


crying
Regular Member


Date Joined Jul 2006
Total Posts : 263
   Posted 6/11/2008 7:15 AM (GMT -7)   
 
HI,
 
How have you been doing on it so far?
I have been on and off of Lexapro for 5 years now. I never really had any side effects from it.  It has helped to calm my anxiety a bit. Coming off of it can be a bit rough if you stop cold turkey. But as long as you come off it slowly its fine. 
I never had have problems with it and my dose has change a bit thru out the years, Ive been on 10-15mg a day.
 
Let us know how your doing and if its working for you.
Puttin' the Fun in Dis-fun-ction!


dyemondgirl
New Member


Date Joined Jun 2008
Total Posts : 14
   Posted 6/11/2008 8:08 AM (GMT -7)   
Thanks for responding.  My doctor has asked me to increase to 15 mg.  I am anticipating it because I still get a bit of anxiety.  Did you gain weight when you were on it?  Were you motivated on it?  What I mean is sometimes I'll just choose to stay home rather than go out and do something. 

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/11/2008 8:13 AM (GMT -7)   
HI and welcome
Different meds have different side effects with ppl IMHO

I dont know if you can really go by anothers totally
Has your doc said anything about side effects to expect knowing your history??

LYN
  DX With Crohns,Pyoderma Gangrenosum,Anxiety/Panic,Fibro & Other DD
 
Moderator @ Anxiety Panic..Alzheimer's..Co mod @ Crohns
                               FIGHT the FIGHT with all YOU HAVE
         Be Well All and Stay With Us We are Here To Help
                               LYN 
   
 
                   
 


thirstyforchrist
Regular Member


Date Joined Jun 2008
Total Posts : 416
   Posted 6/11/2008 8:54 AM (GMT -7)   
Hey I've been on Lexepro before and I actually lost weight. It didn't seem to help me much but I didn't take it right either. Sometimes the doctors will keep upping your dosage until it's right. Hang in there. I totaly understand your situation. I don't want to leave my house either. Something that helps me with depression is trying to do something for someone less fortunate than you. Like go visit a nursing home or make some food and take it to someone that has been in the hospital. It helps alot to do something for other people. Just don't get too caught up in pleasing people. It is impossible to please everyone and trying to do that will only make you more depressed. I am learning this the hard way. Love ya and hope things are getting better. I will keep you in my prayers!

dyemondgirl
New Member


Date Joined Jun 2008
Total Posts : 14
   Posted 6/11/2008 9:03 AM (GMT -7)   
 
thank you so much,,,, you are very kind.   I was wondering if increasing from 10mg on Lexapro would make a difference in motivation.

badgenetics1
Regular Member


Date Joined Nov 2007
Total Posts : 146
   Posted 6/11/2008 9:04 AM (GMT -7)   
Hi,
 
I have been on Lexapro since February.  The only side effect I had was mild stomach upset, which went away.
 
I take it at night because it does help me sleep, I am very medication sensitive and this is the only med I have been able to tolerate.  It has been very helpful for me.
 
Good Luck!!
 
 
 

dyemondgirl
New Member


Date Joined Jun 2008
Total Posts : 14
   Posted 6/11/2008 9:08 AM (GMT -7)   
That is great, however, any weight gain and has it motivated you?
Thanks, Judy

thirstyforchrist
Regular Member


Date Joined Jun 2008
Total Posts : 416
   Posted 6/11/2008 9:10 AM (GMT -7)   
I haven't actualy found a medication yet that will increase my motivation. Try just making yourself do something you like. I organize stuff and then when I see the good results it makes me want to try something else. What are your hobbies? Some things you can do from home. I know this is hard. I'm right where you are in many ways.

dyemondgirl
New Member


Date Joined Jun 2008
Total Posts : 14
   Posted 6/11/2008 9:19 AM (GMT -7)   
You're right.  I work full time, however, I only have the grandchildren that motivate me right now.  I really don't do much with my life.  I guess I need to find something that will motivate me.  I am 59 yrs considered very attractive and that I look good for my age.  Sometimes, I think if I had love in my life, perhaps, that would fill a gap.  I admire people who have a social life and friends.  Thanks for your response.

badgenetics1
Regular Member


Date Joined Nov 2007
Total Posts : 146
   Posted 6/11/2008 11:57 AM (GMT -7)   
Nope, no weight gain.  I am usually a very motivated person and have not had a lack of motivation.  I guess if depression is the major issue (mine is anxiety and panic) maybe if it treats the depression it will increase motivation! :)
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 6:49 AM (GMT -7)
There are a total of 2,732,021 posts in 300,982 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Bui.
260 Guest(s), 5 Registered Member(s) are currently online.  Details
81GyGuy, 0311, Ruey, Traveler, maioeiage


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer